# SDR EY2R57140

- Difficulty date: August 2, 2000
- Submitted: August 2, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 58A
- Engine: Cont IO550*
- Propeller: Mcauly 3AF32C512
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Bracket
- Part number: B5725
- Condition: Cracked
- Location: Radius
- Component: Propeller, Mcauly, 3AF32C512
- Component part number: P512535801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEICE BRACKET CRACKED IN RADIUS.  REPLACED.
